# SDR MWEA080040

- Difficulty date: March 7, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 54,182 hours, 48,361 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 100502119
- Condition: Deployed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY SLIDE DEPLOYED IN FLIGHT WEDGING ITSELF BETWEEN THE BULKHEAD AND GALLEY CART.  REMOVED AND REPLACED AFT SLIDE.
